# SDR DALA2024032603785

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0262025) AFT WET AREA UNDER GALLEY, STA 986.5 FLOOR BEAM WITH CORROSION. AFT WET AREA UNDER GALLEY STA 986.5, FLOOR BEAM WAS REPLACED IAW B737-800 SRM 51-40-02.
